# SDR UPS01437297

- Difficulty date: October 30, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 66,302 hours, 16,182 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: Lh #1 Med
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - LH #1 MED EXTERIOR SKIN LWR HINGE CUTOUT ATT DOUBLER FOUND CRACK AS MARKED.     DOUBLER REPLACED AS PER R.S R52-11-34699.
